# SDR DL72E992459

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1030-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE STRINGER 4L LAP JOINT BETWEEN FS 1030 AND 1050 DURING INSPECTIONS PER AD 99-04-22.  ERA 333766-14 REPAIRED THE DAMAGE AT HMV.
